| Model Number |
LTF-S190-5 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The flex deflectable videoscope was returned to the service center with a leak.This does not indicate an mdr reportable event.However, an mdr reportable failure was found during testing at the service center.During inspection of the device, the objective lens had chipping and was found to be most likely due to degradation.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.